# SDR AALA201708029018

- Difficulty date: June 28, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. AFT GALLEY FLOOR PANEL 261DF HAS DELAMINATION. REPLACED FLOOR PANEL 261DF PER AMM 53-42-12-400-002-A.
